# SDR SWAA2023051648475

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 16,087 hours, 8,084 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY CRACKED<[01] REMOVED AND REPLACED #1 ENGINES AFT STRUT FAIRING PER SRM 51-40-02;[02] INSPECTION C/W REMOVED AND REPLACED #1 ENGINES AFT STRUT FAIRING PER SRM 51-40-02
